Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Apr 4, 2007, 3:01 PM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 6, 2007, 12:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 3:01 PM CDT (20:01 UTC)
- In effect from
- Apr 6, 2007, 12:00 AM CDT
- Expired
- Apr 6, 2007, 10:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -211 m²/s²
- 0-3 km storm-relative helicity
- -304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 042001 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 301 PM CDT WED APR 4 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-050415- /O.NEW.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0001.070405T0500Z-070405T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 301 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 10 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT THURSDAY. AN UNSEASONABLY COLD AIRMASS CONTINUES TO SPREAD SOUTH ACROSS THE REGION. THE COLD AIR IN PLACE ALONG WITH WINDS BECOMING LIGHT LATE TONIGHT WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING AFTER MIDNIGHT. BELOW FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE UNTIL MID MORNING ON THURSDAY. THE UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN OVER THE AREA THROUGH THE WEEKEND...WHICH WILL RESULT IN SEVERAL MORNINGS OF BELOW FREEZING TEMPERATURES THROUGH AT LEAST SUNDAY MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS. $$ DB
7 follow-up statements
000 WWUS73 KEAX 050258 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 958 PM CDT WED APR 4 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- /O.CON.KEAX.FZ.W.0001.070405T0500Z-070405T1500Z/ /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 958 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 10 AM CDT FRIDAY. AN UNSEASONABLY COLD AIRMASS CONTINUES TO SPREAD SOUTH ACROSS THE REGION. THE COMBINATION OF UNSEASONABLY COLD AIR ALONG WITH LIGHT WINDS WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING AFTER MIDNIGHT. BELOW FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE UNTIL MID MORNING ON THURSDAY. THE UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN OVER THE AREA THROUGH THE WEEKEND...WHICH WILL RESULT IN SEVERAL MORNINGS OF BELOW FREEZING TEMPERATURES THROUGH AT LEAST SUNDAY MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS. $$ MJ
000 WWUS73 KEAX 050933 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 433 AM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051515- /O.CON.KEAX.FZ.W.0001.000000T0000Z-070405T1500Z/ /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 433 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY. UNSEASONABLY COLD AIR REMAINS ENTRENCHED ACROSS THE REGION. THE COMBINATION OF UNSEASONABLY COLD AIR AND LIGHT WINDS EARLY THIS MORNING HAS ALLOWED TEMPERATURES TO FALL BELOW FREEZING FOR SEVERAL HOURS ALREADY. THE BELOW FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE UNTIL MID MORNING TODAY. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE WEEKEND...WITH BELOW FREEZING TEMPERATURES EXPECTED EACH MORNING FROM NOW THROUGH AT LEAST SUNDAY MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS. $$ STOFLET
000 WWUS73 KEAX 051453 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 953 AM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-052300- /O.EXP.KEAX.FZ.W.0001.000000T0000Z-070405T1500Z/ /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 953 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY. TEMPERATURES THIS MORNING HAVE RISEN TO AROUND FREEZING. HOWEVER...THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE WEEKEND...WITH BELOW FREEZING TEMPERATURES EXPECTED EACH MORNING FROM NOW THROUGH AT LEAST SUNDAY MORNING. AS A RESULT...A FREEZE WARNING IS IN EFFECT FOR LATE TONIGHT AND FRIDAY MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
000 WWUS73 KEAX 051857 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 157 PM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-060300- /O.NEW.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 157 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...SEVERAL HOURS OF WELL BELOW FREEZING TEMPERATURES ARE EXPECTED DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE REMAINDER OF THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
000 WWUS73 KEAX 060233 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 933 PM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061045- /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 933 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...MOST LOCATIONS ACROSS NORTHERN AND WEST CENTRAL MISSOURI AND EXTREME EASTERN KANSAS WILL SEE SIX OR MORE HOURS OF BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. IN ADDITION...RECORD LOW TEMPERATURES ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY MORNINGS IN MANY LOCATIONS. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY MORNING IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ MJ
000 WWUS73 KEAX 060901 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 401 AM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061715- /O.CON.KEAX.FZ.W.0002.000000T0000Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 401 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...MOST LOCATIONS ACROSS NORTHERN AND WEST CENTRAL MISSOURI AND EXTREME EASTERN KANSAS WILL SEE SIX OR MORE HOURS OF BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. IN ADDITION...RECORD LOW TEMPERATURES ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY MORNINGS IN MANY LOCATIONS. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY MORNING IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DEROCHE
000 WWUS73 KEAX 061458 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 958 AM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-062300- /O.EXP.KEAX.FZ.W.0002.000000T0000Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 958 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY. TEMPERATURES THIS MORNING HAVE RISEN OR WILL RISE TO AROUND FREEZING BY NOON. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE WEEKEND...WITH BELOW FREEZING TEMPERATURES EXPECTED EACH MORNING FROM NOW THROUGH AT LEAST SUNDAY MORNING. AS A RESULT...A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND FRIDAY MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE REMAINDER OF THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:55 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 4, 2:55 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 PM CDT WED APR 4 2007
.DISCUSSION...
MAIN CONCERN IS THE UNSEASONABLY COLD TEMPERATURES THE NEXT COUPLE OF
DAYS. MINOR CONCERN IS THE SHORTWAVE NOW PROGRESSING THROUGH THE
PACIFIC NORTHWEST.
COLD UPPER TROUGH TO PERSIST THROUGHOUT THE EASTERN ONE HALF OF THE
COUNTRY THROUGH THE END OF THIS WEEK WITH A COUPLE OF SHORTWAVE
TROUGHS TO GRADUALLY REINFORCE THE COLD AIR MASS CURRENTLY IN PLACE.
MODELS CONSISTENT IN SHIFTING THE PACIFIC NW SHORTWAVE SOUTHEAST INTO
THE CENTRAL PLAINS ON THURSDAY. SIGNIFICANT CLOUD COVER ASSOCIATED
WITH THIS FEATURE WILL NOT ARRIVE UNTIL AFTER DAYBREAK ON THURSDAY.
AS A RESULT...A VERY COLD NIGHT IS EXPECTED AS WINDS WILL BE LIGHT
WITH LOW DEWPOINTS.
GFS/WRF AGREE THAT THE ISENTROPIC AND FRONTOGENETICAL FORCING
ASSOCIATED WITH THE SHORTWAVE WILL STAY TO THE WEST OF THE CWA ON
THURSDAY...PERHAPS A SPRINKLE OR A FEW FLAKES OF SNOW FOR THE EXTREME
SWRN CWA THURSDAY EVENING. HOWEVER...CLOUD COVER WILL SPREAD ACROSS
MUCH OF THE CWA ON THURSDAY WITH CLOUD COVER INHIBITING ANY
SIGNIFICANT MODERATION OF THE COLD AIR MASS. EXTENSIVE CLOUD COVER
WILL PRECLUDE STRONG RADIATIONAL COOLING THURSDAY NIGHT.
HOWEVER...FREEZING TEMPERATURES ARE STILL EXPECTED.
GFS A LITTLE FASTER THAN THE NAM WITH THE NEXT SURGE OF COLD AIR
FRIDAY AFTERNOON. PREFER THE GFS AS IT HAS BEEN MORE CONSISTENT.
DESPITE BRISK WINDS FRIDAY NIGHT...STRONG CAA WILL BE PRESENT WITH
RECORD LOW TEMPERATURES POSSIBLE.
WILL MAINTAIN FREEZE WARNING FOR TONIGHT AND ALSO ISSUE FOR THURSDAY.
POLICY HAS NOW DICTATED THAT FREEZE WARNINGS CAN BE ISSUED FOR TWO
SUCCESSIVE NIGHTS WITH ANOTHER NIGHT ADDED EACH DAY.
DB
EXTENDED DISCUSSION (SAT THROUGH WED)...
MEDIUM RANGE MODELS ARE IN VERY GOOD AGREEMENT DEPICTING AN
ANOMALOUSLY DEEP VORTEX SPINNING ACROSS THE ERN CONUS...WITH FAIRLY
HIGH AMPLITUDE RIDGING EXTENDING ALONG THE WEST COAST. THIS PATTERN
WILL PROMOTE THE CONTINUED ADVECTION OF CANADIAN HIGH PRESSURE AND
MUCH BELOW NORMAL TEMPERATURES INTO THE LOWER MISSOURI RIVER VALLEY.
CONDITIONS LOOK TO MODERATE BACK TO NEAR NORMAL FOR THE BEGINNING OF
NEXT WEEK AS SHORTWAVE ENERGY BEGINS TO UNDERCUT THE WRN RIDGE...AND
PROMOTES A MORE ZONAL FLOW REGIME AND INCREASING WAA.
BOTH SATURDAY AND SUNDAY LOOK TO BE UNSEASONABLY CHILLY WITH H8
TEMPERATURES IN THE -9C TO -14C RANGE WHICH TRANSLATES TO 1.5 TO 3.0
STANDARD DEVIATIONS BELOW AVERAGE. HENCE...HAVE ADVERTISED LOW
TEMPERATURES BELOW RECORD LOWS FOR THE DATE...AND FEEL THESE
FORECAST ARE VERY CONSERVATIVE CONSIDERING MAV GUIDANCE IS NEARLY 5F
COLDER THAN THAT. FORTUNATELY...BOTH DAYS LOOK FAIRLY SUNNY...SO
SOME DIURNAL REBOUND CAN BE EXPECTED...HOWEVER STILL REMAINING WELL
BELOW NORMAL. AM CONCERNED MORE EXTENSIVE COLD CORE STRATO-CU COULD
ROTATE INTO NRN AND NE MISSOURI...IN WHICH CASE AFTERNOON HIGHS
WOULD STRUGGLE TO EVEN REACH THE FREEZING MARK.
AS FLOW ALOFT DEAMPLIFIES SOMEWHAT BY NEXT WEEK...MODELS BEGIN TO
DIVERGE WITH RESPECT TO THE AMPLITUDE AND TIMING OF A WELL DEFINED
SHORTWAVE MOVING INTO THE CNTRL PLAINS. GFS IS MORE AMPLIFIED...AND
HENCE SLOWER WITH ITS PROGRESSION THAN THE ECMWF. REGARDLESS...WITH
SFC HIGH PRESSURE RIDGE ALIGNED ALONG THE GULF COAST...IT WILL BE
DIFFICULT TO SUPPORT DEEP QUALITY MOISTURE RETURN.
HOWEVER...FORECAST DYNAMICS ARE PARTICULARLY ROBUST...AND ELEVATED
CONVECTION QUITE POSSIBLE. TIMING UNCERTAINTY DICTATES ONLY LOW
CHANCE POPS FOR THE TIME BEING.
21
&&
.CLIMATE...
...RECORD TEMPERATURES FOR APRIL 5TH THROUGH 8TH...
...KANSAS CITY... ...ST JOSEPH...
DATE LOW TEMP LOW MAX TEMP LOW TEMP LOW MAX TEMP
4/05 17(1920) 39(1898) 16(1920) 37(1957)
4/06 20(1982) 38(1939) 18(1982) 35(1926)
4/07 24(1936) 34(1938) 21(1990) 31(1938)
4/08 24(1914) 36(1938) 24(1923) 35(1982)
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-
MOZ011-MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-
MOZ021-MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-
MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-
MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
FREEZE WARNING FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY FOR MOZ001-
MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-
MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-
MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-
MOZ045-MOZ046-MOZ053-MOZ054.
KS...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
KSZ025-KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
FREEZE WARNING FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY FOR KSZ025-
KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
DBHazardous weather outlook, Apr 4, 12:58 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT WED APR 4 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT WED APR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KANSAS...NORTHEAST KANSAS...CENTRAL MISSOURI...NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI...NORTHWEST MISSOURI AND WEST CENTRAL MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UNSEASONABLY COLD AIRMASS WILL CONTINUE TO SPREAD SOUTH ACROSS THE REGION TODAY. THE BRISK NORTHWEST WINDS WILL DIMINISH THIS EVENING...ALLOWING FOR TEMPERATURES TO FALL BELOW FREEZING AFTER MIDNIGHT. A FREEZE WARNING HAS BEEN ISSUED FOR THE ENTIRE OUTLOOK AREA STARTING AT MIDNIGHT TONIGHT. UNSEASONABLY WARM TEMPERATURES LAST MONTH HAVE CAUSED ACCELERATED GROWTH OF VEGETATION ACROSS THE REGION. PERSONS ACROSS THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BELOW FREEZING TEMPERATURES OVERNIGHT TONIGHT WILL CONTINUE UNTIL MID MORNING ON THURSDAY. THE UNSEASONABLY COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE REGION THROUGH THE WEEKEND...WITH THE THREAT OF FREEZE DAMAGE TO SUSCEPTIBLE PLANTS EACH MORNING THROUGH SUNDAY MORNING. A WEAK UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR LIGHT SNOW TO AREAS SOUTHWEST OF AN PAOLA KANSAS TO BUTLER LINE THURSDAY EVENING. NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:07 AM CDT | Freeze Warning | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 30 hr |
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.